| Model Number |
15 |
| Medical Device Problem Code |
Failure to Power Up (1476)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/08/2024
Type of Reportable Event
Malfunction
Event or Problem Description
The customer contacted stryker to report that their device does not complete the boot-up cycle during initial powering on.In this state, the device may not be able to provide defibrillation therapy, if it were needed.There was no report of patient use associated with the reported event.
Additional Manufacturer Narrative
Stryker continues to investigate the reported issue and will submit a supplemental report on this event to the fda as provided by 21 cfr 803.56.
Additional Manufacturer Narrative
A stryker service representative performed evaluation of the customer¿s device and was able to verify the reported issue.The reported issue was isolated to the system pcb assembly.It was confirmed that the device can not be repaired.The device was returned to the customer unrepaired per their request.
Event or Problem Description